Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 18, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • July 9, 2008
    M. L. Buryakov
    Page range: 227-238
  • Requires Authentication Unlicensed
    Licensed
    Testing numbers of the form for primality
    July 9, 2008
    E. V. Sadovnik
    Page range: 239-249
  • Requires Authentication Unlicensed
    Licensed
    On the complexity of construction of complete and complete bipartite graphs
    July 9, 2008
    D. V. Zaytsev
    Page range: 251-269
  • Requires Authentication Unlicensed
    Licensed
    Minimality and deadlockness of multitape automata
    July 9, 2008
    R. I. Podlovchenko, V. E. Khachatryan
    Page range: 271-292
  • Requires Authentication Unlicensed
    Licensed
    Limit distributions of the number of absent chains of identical outcomes
    July 9, 2008
    M. I. Tikhomirova
    Page range: 293-300
  • Requires Authentication Unlicensed
    Licensed
    Parallel embeddings of octahedral polyhedra
    July 9, 2008
    L. G. Babat, A. A. Fridman
    Page range: 301-340

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/18/3/html
Scroll to top button